# SDR SWIA202158577

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT TRACK HAS CORROSION MULTIPLE PLACES BETWEEN FS661+14 AND 669.40.     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED 1 EA NEW LH SEAT TRACK PER CRJ 900 AMM 53-00-49-400-801 (CONFIG A07)  TOOL USED  C-ID : TUC7824 CAL : 21-DEC-20 DUE 31-DEC-21.
